Some inequalities for random variables whose probability density functions are absolutely continuous using a pre-Chebychev inequality

Authors

  • N. S. Barnett
  • S. S. Dragomir

DOI:

https://doi.org/10.5556/j.tkjm.32.2001.369

Abstract

Using the pre-Chebychev inequality considered by Matic, Pecaric and Ujevic in [2], some inequalities are obtained for random variables whose p.d.f.s are absolutely continuous and whose derivatives are in $ L_{\infty} [a,b] $.

Author Biographies

N. S. Barnett

Schoold of Communications and Informatics, Victoria University of Technology, PO Box 14428, Melbourne City MC, Victoria 8001, Australia

S. S. Dragomir

URL: http://rgmia.vu.edu.au/SSDragomirWeb.html

Published

2001-03-31

How to Cite

Barnett, N. S., & Dragomir, S. S. (2001). Some inequalities for random variables whose probability density functions are absolutely continuous using a pre-Chebychev inequality. Tamkang Journal of Mathematics, 32(1), 55-60. https://doi.org/10.5556/j.tkjm.32.2001.369

Issue

Section

Papers

Most read articles by the same author(s)

1 2 3 > >>